# SDR UPS01836998

- Difficulty date: September 21, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 81,736 hours, 24,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1,  STA. 1690 TO 1890 LONG. 31L TO 31R BELLY SKIN IS CORRODED BEYOND LIMITS     REMOVED AND REPLACED SKIN I.A.W. SRM. 53-1-0,51-1-21,51-1-20D
